Related Questions

I had mirena (levonorgestrel) IUD on 09/2012, and I don't have period after 2nd month. I checked for the last 2 months; they are negative but I still have the symptoms?

Can be normal. Up to 20% of women with the Mirena (levonorgestrel) iud may not have any periods after its insertion. Most women have lighter periods. In 2009, the Mirena (levonorgestrel) iud was approved for heavy bleeding control because of these effects in women. If your pregnancy tests are negative, it is most likely the iud effect as to why you have not had a period.
Symptoms are. Vague; the iud is a very reliable form of contraception. It could be anxiety? Are you sleeping well at night? It could be heart burn, constipation; very little absorption of Progesterone from the iud, I doubt it's that. Try some ranitidine for reflux if nausea. Good luc.

I had the mirena (levonorgestrel) IUD put in about 4 months ago and I have been having a lot of pregnancy symptoms, is that normal?!?!

Depends on symptoms. Some common symptoms with the Mirena (levonorgestrel) iud are irregular bleeding and discomfort from ovulation. You should check a pregnancy test to be on the safe side.
Maybe. It is not uncommon when a woman first has a Mirena (levonorgestrel) put in to experience symptoms such as fatigue, nausea and headaches. This usually goes away with time. Those, coupled with the absence of a period can take a little getting used to. It doesn't hurt to check a home pregnancy test just to be sure and for peace of mind.

I am on my last year of having the mirena (levonorgestrel) IUD and I have been having pregnancy symptoms. How can I tell if I am really pregnant or not?

Take a test. The Mirena (levonorgestrel) iud is very effective, but pregnancy is still a remote possibility. You need to take a pregnancy test and repeat the test in 2 weeks.

Mirena (levonorgestrel) IUD for 7 months. NO bleeding. 2 days ago VERY heavy bleed (still bleeding) & thrush like symptoms. Possible cause/s? Normal or concern?

It is common to have. Irregular bleeding in the first 3 months, sometimes heavy. However once the Mirena (levonorgestrel) has been assimilated periods become much lighter, often times disappearing altogether. This is a desirable side effect for most women. However, if you start to have menstrual flow again and it continues like a torrent for a month or 2, it is possible that your Mirena (levonorgestrel) has been dislodged. Very low likelihood but.

Have mirena (levonorgestrel) iud. Having spotting n pregnancy symptoms. Strings can barely be felt and use to be much longer. Can I be pregnant?

Pregnancy test yes. Have to do a blood pregnancy test especially if you're not sure. Mirena (levonorgestrel) may cause bloating. But with time you're body should adjust as to bleeding less or nothing among other symptoms. If you had no bleeding as Mirena (levonorgestrel) may cause after some months or first year, and resume spotting or bleeding you need a Gyn visit for blood test. Also STD screen and possible ultrasound to verify location of mirena!